# SDR UPS99829656

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 561385725
- Condition: Corroded
- Location: Bs 62
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FS -62, LBL 60, THE CUSP TEE ANGLE IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED THE TEE ANGLE IAW DWG 5613857 AND SRM 51-1-20D.
